# SDR CALA2013091091180

- Difficulty date: September 7, 2013
- Submitted: November 7, 2013
- Operation: Air carrier
- Aircraft: N414UA
- Make and model: Airbus A320-232
- Aircraft serial: 472
- Aircraft time: 64,139 hours, 25,151 cycles
- Engine: Iae V2527A5
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Handle
- Condition: Unlatched
- Location: Cargo Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FWD CARGO DISPLAYED ON UPPER ECAM SCREEN.  FWD CARGO OPEN INDICATION ECAM. PRESS DIFF-ALL INDICATIONS NORMAL.  FOUND DOOR HANDLE HANGING IN UNLATCHED POSITION DOWN IN AIRSTREAM & VENT DOOR SLIGHTLY AJAR.  ALL DOOR LOCKED INDICATORS SHOWING LOCKED. INSPECTED DOOR & HANDLE LATCHING MECHANISM ALL APPEAR OK UNABLE TO FALSE LATCH HANDLE WILL RECHECK AT DEPARTURE.
